# SDR SIMA0284

- Difficulty date: January 28, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GA00329806
- Condition: Inoperative
- Location: Lt Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3557 - LEFT EMERGENCY EXTERIOR LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (M)
